Vol. 47, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A new look at some familiar spaces of intertwining operators

Ralph Allen Gellar and Lavon Barry Page

Vol. 47 (1973), No. 2, 435–441
Abstract

When T1 and T2 are bounded operators on a Hilbert space, solutions to the equation XT1 = T2X are called intertwining operators for T1 and T2. Several familiar spaces of intertwining operators are examined and a new method is proposed for studying the duality relationship that frequently exists between the space of intertwining operators and its subspace of compact intertwining operators.

Mathematical Subject Classification 2000
Primary: 47B47
Milestones
Received: 1 March 1972
Revised: 26 February 1973
Published: 1 August 1973
Authors
Ralph Allen Gellar
Lavon Barry Page